# SDR CA120928006

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 310676001
- Condition: Misinstalled
- Location: Lt Engine
- Part time: 60,793 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE START AND WITH BLEEDS ON THERE WAS AN OIL ODOR AND SMOKE HAZE IN THE CABIN AND COCKPIT.  THE ACFT WAS SHUTDOWN AND A RAPID DEPLANEMENT CARRIED OUT. CFR ATTENDED THE SCENE AND PRONOUNCED THE ACFT CLEAR.   MAINTENANCE INVESTIGATION FOUND THE NR 1 ENGINE P2.5/P3 SWITCHING VALVE, INSTALLED INCORRECTLY.  THE VALVE WAS REINSTALLED IAW THE EMM AND ENGINE RUNS CARRIED OUT WITH NO FURTHER ISSUES.
